Alert archive / Puerto Rico / Flash Flood Warnings in 2024

Flash Flood Warning 3, NWS JSJ

March 25, 2024

NWS JSJ issued this flash flood warning at Mar 25, 2024, 4:11 PM CDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 25, 2024, 4:11 PM CDT (21:11 UTC)
Expired
Mar 25, 2024, 8:30 PM CDT
In force
4 hr
Issued by
NWS JSJ
Area
Storm-based polygon
Flood severity
None

The radar

The San Juan radar (TJUA), 45 km from the middle of the area, began a volume at 21:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The text

As transmitted.

052 
WGCA52 TJSJ 252111
FFWSJU
PRC039-047-091-101-107-143-145-252300-
/O.NEW.TJSJ.FF.W.0003.240325T2111Z-240325T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service San Juan PR
511 PM AST Mon Mar 25 2024

The National Weather Service in San Juan has issued a

* Flash Flood Warning for...
  Ciales County in Puerto Rico...
  Corozal County in Puerto Rico...
  Manati County in Puerto Rico...
  Morovis County in Puerto Rico...
  Orocovis County in Puerto Rico...
  Vega Alta County in Puerto Rico...
  Vega Baja County in Puerto Rico...

* Until 700 PM AST.

* At 511 PM AST, Doppler radar indicated heavy rain across the 
  warned area. Up to 3 inches of rain have fallen. Additional 
  rainfall amounts up to 1 inch are possible in the warned area. 
  Flash flooding is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by heavy rainfall and excessive
           runoff.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Morovis, Ciales, Orocovis, Manati, Vega Baja, Corozal, Vega Alta, 
  Barceloneta, Ceiba, Franquez, Barahona, Miranda, Coto Norte, 
  Monserrate, La Luisa, Brenas, San Antonio, Tierras Nuevas 
  Poniente, Tierras Nuevas Pon and Sabana.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

&&

LAT...LON 1828 6656 1832 6661 1835 6653 1848 6653
      1847 6646 1849 6641 1847 6636 1848 6632
      1842 6630 1837 6632 1833 6628 1826 6629
      1824 6635 1817 6638 1818 6647 1815 6654
      1818 6653 1824 6656

FLASH FLOOD...RADAR INDICATED

$$

RC
4 follow-up statements
044 
WGCA52 TJSJ 252239
FFWSJU
PRC039-047-091-101-107-143-145-260000-
/O.EXT.TJSJ.FF.W.0003.000000T0000Z-240326T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service San Juan PR
639 PM AST Mon Mar 25 2024

The National Weather Service in San Juan has extended the

* Flash Flood Warning for...
  Ciales County in Puerto Rico...
  Corozal County in Puerto Rico...
  Manati County in Puerto Rico...
  Morovis County in Puerto Rico...
  Orocovis County in Puerto Rico...
  Vega Alta County in Puerto Rico...
  Vega Baja County in Puerto Rico...

* Until 800 PM AST.

* At 639 PM AST, Doppler radar indicated areas of heavy rains 
  continue across the warned area. Between 1 and 4 inches of rain 
  have fallen. Additional rainfall amounts of 0.5 to 1 inch are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly and rivers and streams are already reacting.

  HAZARD...Flash flooding caused by Heavy rainfall and excessive
           runoff.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Morovis, Ciales, Orocovis, Manati, Vega Baja, Corozal, Vega Alta, 
  Barceloneta, Ceiba, Franquez, Barahona, Miranda, Coto Norte, 
  Monserrate, La Luisa, Brenas, San Antonio, Tierras Nuevas 
  Poniente, Tierras Nuevas Pon and Sabana.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the 
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

&&

LAT...LON 1828 6656 1832 6661 1835 6653 1848 6653
      1847 6646 1849 6641 1847 6636 1848 6632
      1842 6630 1837 6632 1833 6628 1826 6629
      1824 6635 1817 6638 1818 6647 1815 6654
      1818 6653 1824 6656

FLASH FLOOD...RADAR INDICATED

$$

RAM
821 
WGCA52 TJSJ 252353
FFWSJU
PRC039-047-091-101-107-143-145-260130-
/O.EXT.TJSJ.FF.W.0003.000000T0000Z-240326T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service San Juan PR
753 PM AST Mon Mar 25 2024

The National Weather Service in San Juan has extended the

* Flash Flood Warning for...
  Ciales County in Puerto Rico...
  Corozal County in Puerto Rico...
  Manati County in Puerto Rico...
  Morovis County in Puerto Rico...
  Orocovis County in Puerto Rico...
  Vega Alta County in Puerto Rico...
  Vega Baja County in Puerto Rico...

* Until 930 PM AST.

* At 753 PM AST, Doppler radar indicated heavy rain across the 
  warned area. Between 1 and 4 inches of rain have fallen. 
  Additional rainfall amounts of 0.5 to 1 inch are possible in the 
  warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by heavy rain.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Morovis, Ciales, Orocovis, Manati, Vega Baja, Corozal, Vega Alta, 
  Barceloneta, Ceiba, Franquez, Barahona, Miranda, Coto Norte, 
  Monserrate, La Luisa, Brenas, San Antonio, Tierras Nuevas 
  Poniente, Tierras Nuevas Pon and Sabana.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

&&

LAT...LON 1828 6656 1832 6661 1835 6653 1848 6653
      1847 6646 1849 6641 1847 6636 1848 6632
      1842 6630 1837 6632 1833 6628 1826 6629
      1824 6635 1817 6638 1818 6647 1815 6654
      1818 6653 1824 6656

FLASH FLOOD...RADAR INDICATED

$$

RC
752 
WGCA72 TJSJ 260029
FFSSJU

Flash Flood Statement
National Weather Service San Juan PR
829 PM AST Mon Mar 25 2024

PRC039-047-091-101-107-143-145-260130-
/O.CON.TJSJ.FF.W.0003.000000T0000Z-240326T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ciales PR-Corozal PR-Manati PR-Morovis PR-Orocovis PR-Vega Alta
PR-Vega Baja PR-
829 PM AST Mon Mar 25 2024

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM AST THIS 
EVENING FOR CIALES, COROZAL, MANATI, MOROVIS, OROCOVIS, VEGA ALTA 
AND VEGA BAJA COUNTIES...

At 829 PM AST, Doppler radar indicated that most of the heavy rains 
have ended but light to moderate rains linger across the region. 
However excessive runoff from recent heavy rains will continue to 
affect rivers and streams rain across the warned area. Between 1 and 
5 inches of rain have fallen. Flash flooding is ongoing and will 
remain possible at least for another hour or so due to runoff.

HAZARD...Flash flooding caused by heavy rain and excessive
         runoff.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Morovis, Ciales, Orocovis, Manati, Vega Baja, Corozal, Vega Alta, 
  Barceloneta, Ceiba, Franquez, Barahona, Miranda, Coto Norte, 
  Monserrate, La Luisa, Brenas, San Antonio, Tierras Nuevas 
  Poniente, Tierras Nuevas Pon and Sabana.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the 
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

&&

LAT...LON 1828 6656 1832 6661 1835 6653 1848 6653
      1847 6646 1849 6641 1847 6636 1848 6632
      1842 6630 1837 6632 1833 6628 1826 6629
      1824 6635 1817 6638 1818 6647 1815 6654
      1818 6653 1824 6656

FLASH FLOOD...RADAR INDICATED

$$

RAM
813 
WGCA72 TJSJ 260125
FFSSJU

Flash Flood Statement
National Weather Service San Juan PR
925 PM AST Mon Mar 25 2024

PRC039-047-091-101-107-143-145-260135-
/O.EXP.TJSJ.FF.W.0003.000000T0000Z-240326T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ciales PR-Corozal PR-Manati PR-Morovis PR-Orocovis PR-Vega Alta
PR-Vega Baja PR-
925 PM AST Mon Mar 25 2024

...FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE AT 930 PM AST THIS 
EVENING FOR CIALES, COROZAL, MANATI, MOROVIS, OROCOVIS, VEGA ALTA 
AND VEGA BAJA COUNTIES,HOWEVER A RIVER FLOOD WARNING WILL BE ISSUED 
FOR THE CIBUCO RIVER AND ITS TRIBUTARIES DUE TO EXCESSIVE RUNOFF 
FROM THE RECENT RAINS...

Flood waters have receded. The heavy rain has ended. Flash Flooding 
is no longer expected to pose a threat. Please continue to heed 
remaining road closures and allow time for rivers and streams to 
return to normal levels. A Flood Warning will however be issued for 
Cibuco River and its tributaries.

&&

LAT...LON 1828 6656 1832 6661 1835 6653 1848 6653
      1847 6646 1849 6641 1847 6636 1848 6632
      1842 6630 1837 6632 1833 6628 1826 6629
      1824 6635 1817 6638 1818 6647 1815 6654
      1818 6653 1824 6656

$$

RAM

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this flash flood warning went out at Mar 25, 3:26 PM CDT, 45 minutes earlier.

Area forecast discussion, Mar 25, 3:26 PM CDT, 45 minutes before
Area Forecast Discussion
National Weather Service San Juan PR
426 PM AST Mon Mar 25 2024

.SYNOPSIS...

A cold front will continue to move through the forecast area
tonight bringing some showers and isolated thunderstorms. Drier
air will follow Tuesday and Wednesday. A second front will bring
some increase of showers on Saturday. Temperatures will cool today
through Wednesday and then gradually recover through the next
weekend.

&&

.SHORT TERM...Tonight through Wednesday...

Today, a mixture of rain and slightly warm temperatures prevail
across Puerto Rico and the U.S. Virgin Islands. In the morning,
calm weather conditions dominated the region. Nonetheless, by the
early afternoon hours, the available moisture, diurnal heating,
and sea breeze variations contributed to the formation of some
shower activity over the western half of Puerto Rico. However,
later in the afternoon, the cloudiness associated with the
expected cold front started moving over the western sections of
Puerto Rico and then spread across the rest of Puerto Rico and the
islands of Saint Thomas, Saint John, and Saint Croix. This
cloudiness brought some rainfall and thunderstorm activity across
the region. Temperature-wise, along the coast, they remained in
the upper 80s to low 90s, while across the higher terrains, they
were in the upper 70s to low 80s.

Overnight, the shower activity will continue to reach the islands
from the northwest as a cold front associated with the strong
low-pressure system approaches the region. This activity will
produce some periods of moderate to locally heavy showers.
Therefore, the limited to elevated risk for urban and small-stream
flooding remains across the area. As the low-pressure system
keeps moving to the northeast, expect the wind flow to become
westerly, around 5 to 10 mph. On Tuesday, expect the wind to shift
from the west to the northwest and the weather conditions to
remain unstable through the afternoon hours.

A gradual improvement in weather conditions is anticipated by late
Tuesday into Wednesday as the cold front moves out of the region
and a drier airmass filters into the islands. By the end of the
period, conditions will be dry and stable with limited
precipitation. The circulation of the previously mentioned low
pressure will allow the winds to remain from the northwest,
meaning that despite the drier conditions, temperatures will not
be as hot, but they will get in the 80s on lower terrains and
around the mid to upper 70s in the mountainous areas.

&&

.LONG TERM...Thursday through Sunday...
//from previous discussion///

The low pressure that brought the front today will actually move
southeast until it crosses 60 north Wednesday night. The resulting
north northwesterly flow will bring cooler and drier air into the
area, Tuesday and Wednesday. This airmass will be in place at the
beginning of the long term period, Thursday and Friday. Another
cold front will move into the area, to produce some showers and
possible a thunderstorm Saturday, but the airmass will only be
slightly cooler and will carry a little more moisture than the
airmass behind the cold front about to push through the area.
Nevertheless this will still limit shower activity throughout the
period.

High pressure at upper levels over the south central Caribbean on
Wednesday will lose most of its strength due a cut-off low that
formed on Monday east of North Carolina and drifted east on
Tuesday and southeast on Wednesday. By Thursday it will be about
820 miles northeast of San Juan, Puerto Rico forcing the ridge
into submission. The flattened ridge will pass through the
forecast area on Friday. Another trough at upper levels will not
pass through the area until Monday night.

&&

.AVIATION...
(18Z TAFS)

A cold front will enhance TSRA/SHRA causing brief MVFR cigs across
the local terminals during the period. Afternoon TSRA/SHRA  will
persist over TJSJ, TJPS, TIST TISX until 26/03Z, resulting in lower
ceilings and reduction in the VIS. Shower activity across the
mountain chain of PR, might result in FL020 & FL030. Winds will
prevail from the SSW with higher gusts near TSRA, becoming more from
the NNE aft 26/14Z.

&&

.MARINE...

An active cold front is moving across the local area tonight with
showers and active thunderstorms over the local waters. The cold
front passage will bring moderate west to southwest winds,
becoming north to northwest by tomorrow through at least
Wednesday. The low pressure associated with the front generated a
strong northerly swell that will begin to arrive on Tuesday
afternoon and produce hazardous seas in the Atlantic waters and
the Caribbean passages through at least Thursday.

&&

.BEACH FORECAST...

A high risk of rip currents will be in effect for the western,
northern, and eastern coast of Puerto Rico by tomorrow morning
and remain high through at least Friday. Culebra, St. Thomas, and
St. John will also have a high risk of rip current by tomorrow
afternoon. Therefore, expect the coastal conditions to deteriorate
as early as tomorrow morning.

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...High Rip Current Risk from Tuesday morning through late Thursday
     night for PRZ001-002-005-008-010.

     High Surf Advisory from noon Tuesday to 6 AM AST Thursday for
     PRZ001-002-005-008-010.

     High Rip Current Risk from Tuesday evening through Thursday
     evening for PRZ012.

VI...High Rip Current Risk from Tuesday evening through Thursday
     evening for VIZ001.

AM...Small Craft Advisory from 4 PM Tuesday to 10 PM AST Thursday for
     AMZ711.

     Small Craft Advisory from 10 PM Tuesday to 10 AM AST Thursday
     for AMZ712-741.

&&

SHORT TERM...MMC/RAM
LONG TERM....WS
AVIATION...LIS
MARINE/BEACH FORECAST...RC
PUBLIC DESK...MMC/RC
Hazardous weather outlook, Mar 25, 3:46 AM CDT, 12 hours 25 minutes before
Perspectiva sobre las Condiciones Peligrosas del Tiempo
Servicio Nacional de Meteorología San Juan PR
443 AM AST lunes 25 de marzo de 2024

AMZ711>745-PRZ001>013-260845-
San Juan y Vecindad-Noreste-Sureste-Este Interior-
Norte Central-Central Interior-Ponce y Vecindad-Noroeste-
Oeste Interior-Mayagüez y Vecindad-Suroeste-Culebra-Vieques-
Las aguas cercanas y fuera de la costa del Atlántico y del Caribe-
443 AM AST lunes 25 de marzo de 2024

Esta perspectiva sobre las condiciones peligrosas del tiempo es para
sectores de Puerto Rico.

.DÍA UNO...Hoy y esta noche

.Rayos...Tormentas eléctricas aisladas a dispersas posibles a través
de Puerto Rico y las Islas Vírgenes Americanas hasta el día.  Esté
atento a las  tormentas eléctricas en su área y esté preparado para
buscar refugio.

.Lluvia Excesiva...Inundaciones de áreas urbanas, carreteras,
riachuelos y aguaceros. Inundaciones repentinas aisladas posibles.

.Calor Excesivo...Índice de calor 102-107 grados a través del norte
central de Puerto Rico. Agotamiento por calor es posible con una
exposición prolongada.

.Corrientes Marinas...Las corrientes marinas amenazantes a la vida
son posibles en la zona de olas particularmente a lo largo de las
playas desde Aguadilla hasta Fajardo, Puerto Rico.

.DÍAS DOS A SIETE...martes a domingo

Se espera un riesgo moderado de corrientes marinas a lo largo de las
costas del norte y del este hasta el comienzo de la semana. Sin
embargo, se espera un riesgo alto tarde el martes. El oleaje se
tornará peligroso el martes en adelante debido a la llegada de una
marejada del norte y noroeste que se espera que dure hasta al menos
el jueves. Debido a al paso de un frente frío, hay una alta
probabilidad de lluvias y tormentas eléctricas el martes y esto
puede conducir nuevamente a inundaciones urbanas y de riachuelos. Se
pronostica condiciones secas y estables desde el miércoles hasta el
viernes debido a la influencia de una presión alta en la superficie.
Para el viernes hasta el fin de semana, un segundo pero débil frente
frío se acercará a las islas, aumentando una vez más el potencial de
aguaceros a través de la región.

.COMUNICADO SOBRE INFORMACIÓN OBSERVADORA...

No será necesaria la activación de observadores.

AMZ716-726-VIZ001-002-260845-
San Thomas San John e islas adyacentes-Santa Cruz-
Aguas cercanas a la costa del Atlántico y aguas costeras adyacentes
del Caribe-
443 AM AST lunes 25 de marzo de 2024

Esta Perspectiva sobre las Condiciones Peligrosas del Tiempo es para
sectores de las Islas Vírgenes Americanas.

.DÍA UNO...Hoy y esta noche

.Rayos...Tormentas eléctricas aisladas a dispersas posibles a través
de Puerto Rico y las Islas Vírgenes Americanas hasta el día.  Esté
atento a las tormentas eléctricas en su área y esté preparado para
buscar refugio.

.Lluvia Excesiva...Inundaciones de áreas urbanas, carreteras,
riachuelos y aguaceros. Inundaciones repentinas aisladas posibles.

.DÍAS DOS A SIETE...martes a domingo

Se espera un riesgo moderado de corrientes marinas a lo largo de las
costas del norte y del este hasta el comienzo de la semana. Sin
embargo, se espera un riesgo alto tarde el martes. El oleaje se
tornará peligroso el martes en adelante debido a la llegada de una
marejada del norte y noroeste que se espera que dure hasta al menos
el jueves. Debido a al paso de un frente frío, hay una alta
probabilidad de lluvias y tormentas eléctricas el martes y esto
puede conducir nuevamente a inundaciones urbanas y de riachuelos. Se
pronostica condiciones secas y estables desde el miércoles hasta el
viernes debido a la influencia de una presión alta en la superficie.
Para el viernes hasta el fin de semana, un segundo pero débil frente
frío se acercará a las islas, aumentando una vez más el potencial de
aguaceros a través de la región.

.COMUNICADO SOBRE INFORMACIÓN OBSERVADORA...

No será necesaria la activación de observadores.

*** Este producto ha sido procesado automáticamente utilizando un
programa de traducción y puede contener omisiones y errores. El
Servicio Nacional de Meteorología no puede garantizar la precisión
del texto convertido. De haber alguna duda, el texto en inglés es
siempre la versión autorizada. ***

In the hours before

Special weather statement, Mar 25, 12:35 PM CDT, 3 hours 36 minutes before
Special Weather Statement
National Weather Service San Juan PR
135 PM AST Mon Mar 25 2024

PRZ001-002-004>006-251845-
San Juan and Vicinity PR-North Central PR-Central Interior PR-
Northeast PR-Eastern Interior PR-
135 PM AST Mon Mar 25 2024

...STRONG THUNDERSTORMS WILL IMPACT AGUAS BUENAS...CAROLINA...
WESTERN LOIZA...NORTHEASTERN CAGUAS...SOUTHEASTERN MOROVIS...
NARANJITO...VEGA ALTA...BAYAMON...NORTHEASTERN OROCOVIS...TOA
BAJA... TRUJILLO ALTO...NORTHERN COMERIO...SOUTHEASTERN VEGA
BAJA...GURABO... SAN JUAN...NORTHWESTERN
CANOVANAS...GUAYNABO...NORTH CENTRAL
BARRANQUITAS...DORADO...COROZAL...CATANO AND TOA ALTA MUNICIPALITIES
THROUGH 245 PM AST...

At 130 PM AST, Doppler radar was tracking developing strong
thunderstorm over Naranjito and the rest of the central interior,
moving northeast around 10 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
San Juan, Gurabo, Guaynabo, Sabana Seca, Catano, Toa Baja, Vega Alta,
Corozal, Naranjito, Aguas Buenas, Trujillo Alto, Carolina, Toa Alta,
Ceiba, Bayamon, Dorado, Caguas, H. Rivera Colon, San Jose, and
Galateo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. Torrential
rainfall is also possible with these storms and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 1845 6618 1846 6614 1843 6611 1845 6609
      1845 6610 1846 6608 1845 6603 1846 6598
      1844 6591 1823 6596 1824 6640 1847 6636
      1847 6618
TIME...MOT...LOC 1732Z 236DEG 10KT 1830 6628

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

RAM
Special weather statement, Mar 25, 12:41 PM CDT, 3 hours 30 minutes before
Comunicado Especial sobre las Condiciones del Tiempo
Servicio Nacional de Meteorologa San Juan PR
135 PM AST lunes 25 de marzo de 2024

PRZ001-002-004>006-251845-
San Juan y Vecindad PR-Norte Central PR-Interior Central PR-
Noreste PR-Este Interior PR-
135 PM AST lunes 25 de marzo de 2024

...TRONADAS FUERTES IMPACTARN AGUAS BUENAS...CAROLINA... OESTE DE
LOIZA...NORESTE DE CAGUAS...SURESTE DE MOROVIS...  NARANJITO...VEGA
ALTA...BAYAMON...NORESTE DE OROCOVIS...TOA  BAJA... TRUJILLO
ALTO...NORTE DE COMERIO...SURESTE DE VEGA  BAJA...GURABO... SAN
JUAN...NOROESTE DE CANOVANAS...GUAYNABO...NORTE CENTRAL  DE
BARRANQUITAS...DORADO...COROZAL...CATANO Y TOA ALTA HASTA 245 PM
AST...

A las 130 PM AST, el radar Doppler estaba mostrando el desarrollo de
tronadas fuertes sobre Naranjito y el resto del interior central,
movindose al noreste alrededor de 10 mph.

PELIGRO...Rfagas de viento de hasta 40 mph.

FUENTE...Indicado por radar.

IMPACTO...Los vientos rfagas podran derribar ramas de rboles y
mover objetos no asegurados.

Las localidades afectadas incluyen... San Juan, Gurabo, Guaynabo,
Sabana Seca, Catano, Toa Baja, Vega Alta, Corozal, Naranjito, Aguas
Buenas, Trujillo Alto, Carolina, Toa Alta, Ceiba, Bayamn, Dorado,
Caguas, H. Rivera Colon, San Jos y Galateo.

MEDIDAS DE PRECAUCIN/PREPARACIN...

Si est al aire libre, considere buscar refugio dentro de un
edificio. La lluvia torrencial tambin es posible con estas
tormentas y puede conducir a inundaciones localizadas.  No conduzca
su vehculo a travs de carreteras inundadas.

LAT...LON 1845 6618 1846 6614 1843 6611 1845 6609 1845 6610 1846
6608 1845 6603 1846 6598 1844 6591 1823 6596 1824 6640 1847 6636
1847 6618 TIEMPO...MOT...LOC 1732Z 236 10KT 1830 6628

TAMAO DE GRANIZO MXIMO...0.00 EN RFAGA DE VIENTO MXIMO...40 MPH

RAM

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 25, 12:35 PM CDTSpecial Weather StatementJSJ70 min
Mar 25, 1:43 PM CDTAreal Flood AdvisoryJSJ2 hr
Mar 25, 1:52 PM CDTAreal Flood AdvisoryJSJ4 hr
Mar 25, 2:44 PM CDTAreal Flood AdvisoryJSJ3 hr
Mar 25, 3:25 PM CDTRip Current StatementJSJ4 days
Mar 25, 3:25 PM CDTHigh Surf AdvisoryJSJ3 days
Mar 25, 3:33 PM CDTSmall Craft AdvisoryJSJ4 days
Mar 25, 3:48 PM CDTAreal Flood AdvisoryJSJ3 hr
Mar 25, 4:37 PM CDTAreal Flood AdvisoryJSJ3 hr

Nearby

Flash Flood Warnings in Puerto Rico, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.